MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DECATHLON DF 23CM INT KIT; BLOOD ACCESS DEVICE AND ACCESSORIES

BARD ACCESS SYSTEMS DECATHLON DF 23CM INT KIT; BLOOD ACCESS DEVICE AND ACCESSORIES
Catalog Number DF23IT28K
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reay1964 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the facility via customer service that the catheter fell out after the sutures were removed, the sutures are removed after a two week period based on the customer's facility policy.This file applies to lot number reay1964.

Brand Name
DECATHLON DF 23CM INT KIT
Common Device Name
BLOOD ACCESS DEVICE AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6504745
Report Number3006260740-2017-00446
Device Sequence Number106121
Product Code MSD
UDI-Device Identifier00801741013959
UDI-Public(01)00801741013959(17)181130(10)REAY1964
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberDF23IT28K
Device Lot NumberREAY1964
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1